Jump to content

Do you want up to date information about Scleroderma? Check out our Medical pages at www.sclero.org for all your Scleroderma questions!



  • Please log in to reply
1 reply to this topic

#1 Gidget


    Silver Member

  • Members
  • PipPipPipPip
  • 201 posts

Posted 02 January 2008 - 04:11 AM

Happy New Year Everyone. Here's my question. I am on oral birthcontrol and started cellcept about 2 months ago. Since starting cellcept I have had breakthrough bleeding every day. Has anyone else experienced this? Dr. Wigley pullled me off cellcept thinking maybe that I have some gyno problem which I am sure I do not. As soon as I stopped taking the cellcept, my breakthrough bleeding stopped and I am back to my normal cycle. Dr. Wigley was talking about putting me on Imuran but it looks like cellcept may have less side effects. Any thoughts? Regards Gidget

#2 Sweet


    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPipPip
  • 2,890 posts

Posted 02 January 2008 - 05:54 AM

Hello Love,

I don't have any personal experience with this drug, but I found a great link for you, and it does mention unusual bleeding. Hope this helps a bit - here is the link on cellcept.
Warm and gentle hugs,

ISN Support Specialist
International Scleroderma Network (ISN)